# SDR YV3R2021062200463

- Difficulty date: June 8, 2021
- Submitted: June 22, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: XB-LK
- Make and model: Robsin R44
- Aircraft serial: 2042
- Aircraft time: 1,764 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0511
- Part serial: 9457
- Condition: Defective
- Part time: 435 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-1 DID NOT COLLAPSE A COLUMN.
